# SDR UIEA2019091905543

- Difficulty date: September 17, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,713 hours, 19,543 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, #10 FAN BLADE NICKED ON LEADING EDGE AREA "D". BLENDED #2, ENG #10 FAN BLADE LEADING EDGE IAW AMM 72-31-02. INSPECTED BLADE, NO CRACKS NOTED. REQUIRES DYE PENETRANT INSPECTION TO NON MEL 117872. LP 1111411 - M4: COMPLETED THE FLUORESCENT PENETRANT INSPECTION ON THE NUMBER 2 ENGINE, NUMBER 10 FAN BLADE PER AMM 70-11-06-232-001-H00. NO ITEMS FOUND. THIS CLEARS DMI 117872. MCC NOTIFIED.
